# SDR IPXA2016033101450

- Difficulty date: March 10, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Barrel
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, NR 3 ENGINE OTBD T/R INNER ACOUSTIC BARREL GOUGED.  ACCOMPLISHED REPAIR ON NR 3 ENG OTBD T/R INNER ACOUSTIC BARREL IAW EA 011-7830-01-A6169, REV I/R AND EO MD11-7830-60351-A.
